# SDR SWAA2013052016252

- Difficulty date: April 29, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 35,288 hours, 23,725 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Part number: 5913421
- Condition: Cracked
- Location: Rt Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NLG STRUT DOOR AFT HINGE CUT OUT CRACKED.  REPAIRED DOUBLER IAW SRM.
